Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Automorphic mappings in $R^n$


Authors: O. Martio and U. Srebro
Journal: Bull. Amer. Math. Soc. 80 (1974), 692-694
MSC (1970): Primary 30A60; Secondary 30A68, 57A99, 31B15
MathSciNet review: 0340590
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A60, 30A68, 57A99, 31B15

Retrieve articles in all journals with MSC (1970): 30A60, 30A68, 57A99, 31B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13552-4
PII: S 0002-9904(1974)13552-4